# SDR TWAA0018508

- Difficulty date: November 16, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND DENT IN FUSELAGE SKIN ON RH SIDE, STA 256, LONGERON 23R.  DENT 2 IN BY 2.5 IN BY 0.120 IN DEEP.  INSTALLED DOUBLER AND FILLER PER SRM 53-04, FIG 38.  INSTALLED FASTENERS PER SRM 51-30.
